# SDR HNAA2013060700328

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 309
- Aircraft time: 52,793 hours, 58,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE MOUNTED AFT EMERGENCY LIGHT IS DIM.  REMOVED LENS, R & R BULB. REINSTALLED LENS, OPS CHECKED GOOD.
